# SDR 2000UALA00101

- Difficulty date: February 26, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 9,662,002 hours, 1,836 cycles
- Engine: Pwa PW4052
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800906
- Part serial: 82080231
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AUTOPILOT DOVE AIRPLANE FROM 36600 TO 36300 IN A CLIMB TO 37000 PILOT INTERVENED MANUALLY AND RESUMED CLIMB BY DISCONNECTING AUTOPILOT.  PITCH BAR DISAPPEARED.  *S/D*  LEFT AIR DATA COMPUTER FAILURE CODE 210401, 220401 FROM MCDP.  REPLACED LEFT AIR DATA COMPUTER,  ACFT HAS NO SIMILAR REPORT SINCE LT ADC REPLACEMENT ON FEB 26.  UPDATED ON MAR 29 00, SHOP FINDINGS SHOWS NO FAULTS DETECTED ON THE AIR DATA COMPUTER, NO INFORMATION AVAILABLE ON TOTAL TIME/CYCLES.
